HARMONIC MORPHISMS FROM EINSTEIN 4-MANIFOLDS TO RIEMANN SURFACES

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02341859
Contributor : Marina Ville <>
Submitted on : Thursday, October 31, 2019 - 4:02:51 PM
Last modification on : Friday, November 1, 2019 - 1:37:39 AM

Identifiers

Collections

Citation

Marina Ville. HARMONIC MORPHISMS FROM EINSTEIN 4-MANIFOLDS TO RIEMANN SURFACES. International Journal of Mathematics, World Scientific Publishing, 2012, 14 (03), pp.327-337. ⟨10.1142/S0129167X0300179X⟩. ⟨hal-02341859⟩

Share

Metrics

Record views

7